MathSciNet Relay Station
MathSciNet bibliographic data
MR738167 13B05 (12F10)
Saltman, David J. Retract rational fields and cyclic Galois extensions. Israel J. Math. 47 (1984), no. 2-3, 165–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement